# SDR UALA2009123104078

- Difficulty date: December 31, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 67,753 hours, 19,721 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Lever
- Condition: Damaged
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MC1019151
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT RED RELEASE LEVER ON O2 MASK BROKE OFF.   CLOSED LT CONTAINER DOOR TO STOP O2 FLOW.  FLOW INDICATOR STAYS ON AND MASK HEADBAND DOES NOT DEFLATE.  REPLACED MASK ASSY, OPS CHECKED OK.
